Deutsch Intern
Mathematical Physics

Schaumann Gregor Dr.


Dr. Schaumann Gregor

Chair of Mathematics X (Mathematical Physics)
Emil-Fischer-Straße 31
97074 Würzburg
Building: 31 (Physik Ost)
Room: 00.002
Portrait Gregor Schaumann

My projects are concerned with the interplay of algebra and geometry in the areas of quantum algebra, low-dimensional topology and (higher) category theory.
In particular, I am interested in the interdisciplinary area of topological field theories (TFT) and the manifold invariants that arise from such theories.


All my publications can be found as preprints on the  arXiv.


  1. Nils Carqueville, Ingo Runkel, Gregor Schaumann: Orbifolds of Reshetikhin-Turaev TQFTs.
    Preprint arXiv:1809.01483 (2018), 50 pages
    [Abstract] [PDF]
  2. N. Carqueville, I. Runkel, G.S.: Line and surface defects in Reshetikhin-Turaev TQFT.
    arXiv:1710.10214, 2017
    [Abstract] [PDF]
  3. N. Carqueville, I. Runkel, G.S.: Orbifolds of n-dimensional defect TQFTs.
    arXiv: 1705.06085, 2017.
    [Abstract] [PDF]
  4. J. Fuchs, C. Schweigert, G.S.: Eilenberg-Watts calculus for finite categories and a bimodule Radford S-4 theorem.
    arXiv:1612.04561, 2016.
    [Abstract] [PDF]
  5. N. Carqueville, C. Meusburger, G.S.: 3-dimensional defect TQFTs and their tricategories.
    arXiv:1603.01171, 2016.
    [Abstract] [PDF]
  6. J. Barrett, C. Meusburger, G.S.: Gray categories with duals and their diagrams.
    arXiv:1211.0529, 2012
    [Abstract] [PDF]

  1. J., Fuchs, T. Gannon, G.S., C. Schweigert: The logarithmic Cardy case: Boundary states and annuli.
    Nuclear Physics B 930 (2018): 287-327.
  2. J. Fuchs, C. Schweigert, G.S.: A trace for bimodule categories.
    Applied Categorical Structures, online first, DOI 10.1007/s10485– 016–9425–3, 2016.
  3. G.S.: Pivotal tricategories and a categorification of inner-product modules.
    Algebras and Representation Theory 18(6):1407–1479, 2015.
  4. G.S.: Traces on module categories over fusion categories.
    J. Algebra 379, 382–425, 2013.
  5. S. Jansen, N. Neumaier, G.S., S. Waldmann.: Classification of invariant star products up to equivariant Morita equivalence on symplectic manifolds.
    Letters in Mathematical Physics, 100 (203-236), 2012.